Controllability and optimal control problem for linear time-varying discrete distributed systems

M. Rachik, M. Lhous, A. Tridane

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

The controllability and linear quadratique optimal control problems of time-varying discrete distributed systems are analysed. We show that, under certain hypothesis, the Hubert Uniqueness Method (HUM) can be used to solve these problems. Examples and numerical simulations are given.

Original languageEnglish
Pages (from-to)137-164
Number of pages28
JournalSystems Analysis Modelling Simulation
Volume43
Issue number2
DOIs
Publication statusPublished - Jan 1 2003
Externally publishedYes

Keywords

  • Controllability problem
  • Discrete distributed system
  • Hubert uniqueness method
  • Linear time-varying system
  • Optimal control

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Controllability and optimal control problem for linear time-varying discrete distributed systems'. Together they form a unique fingerprint.

Cite this